| Model Number |
DAT015 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/28/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that after implanting intraocular lens (iol), the surgeon noticed crack on iol.The surgeon cut the lens out and replaced with another lens during initial procedure.Additional information has been requested.